# SDR DXTA201708140001

- Difficulty date: August 14, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N820QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600650
- Aircraft time: 9,867 hours, 7,839 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 65430087
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION, RED GEAR UNLOCKED LIGHT REMAINED ILLUMINATED, BUT THE 3 GREEN LIGHTS EXTINGUISHED. WE CYCLED THE GEAR TWICE WITH THE SAME RESULTS. AIRSPEED WAS BELOW 200KTS FOR THE DURATION OF THE FLIGHT. AT ABOUT 30 MINUTES INTO THE FLIGHT, THE RED GEAR UNLOCKED LIGHT EXTINGUISHED ON ITS OWN.  PERFORMED RESISTANCE CHECKS OF ALL THREE UP LOCK SWITCHES. THE NOSE READS GOOD, THE RT READS GOOD BUT IS DAMAGED AND NEEDS TO BE REPLACED.  THE LT HAS HIGH RESISTANCE ON PINS E-F AND B-C OF JG006 WHEN THEY SHOULD BE OPEN.  INSPECTED RT GEAR AND FOUND UPLOCK ROLLER FWD MOUNT LUG HITTING UPLOCK SWITCH ON RETRACTION. INSPECTED UPLOCK HOOK AND ROLLER INSTALLATION. NO FAULT FOUND. INSPECTED TRUNNION FWD AND AFT SPACERS AND SHIMS AND FOUND BOTH WORN CAUSING EXCESSIVE CLEARANCE. REMOVED MAIN WHEEL ASSY AND BRAKE ASSY. DISCONNECTED RETRACT ACTUATOR AT TRUNNION. DISCONNECTED BRAKE LINES AND CAPPED. IAW MM 32-11-02. REMOVED LT UPLOCK HARNESS AND REPLACED UPLOCK SWITCH.  INSTALLED LT UPLOCK HARNESS.  REPLACED THE UPLOCK SWITCH ON THE RT HARNESS WAITING FOR GEAR WORK COMPLETION BEFORE INSTALL OF HARNESS. WORK DONE IAW WDM 20-10-01 AND 32-30-01-03. FOR THE INSTALL OF THE RIGHT LANDING GEAR WITH THE PROPER SHIMMING TO ALLOW CLEARANCE FOR THE UPLOCK REFER TO DEFECT 301875839. RIGGED LT MLG UP LOCK SWITCH AND SAFETIED IAW MM 32-61-00. COMPLIED WITH GEAR SWINGS IAW MM 32-30-00. OPS CHECK GOOD VERIFIED INSTALLATION AND RIGGING OF UPLOCK SWITCHES AND GEAR SWING FUNCTIONAL CHECKS. NO DEFECTS NOTED. VERIFIED FREE FALL CHECK, NO DEFECTS NOTED.
